On a certain problem of linear programming

J. Battek; J. Perkal

Applicationes Mathematicae (1961)

  • Volume: 5, Issue: 4, page 359-373
  • ISSN: 1233-7234

How to cite


J. Battek, and J. Perkal. "O pewnym zagadnieniu programowania liniowego." Applicationes Mathematicae 5.4 (1961): 359-373. <http://eudml.org/doc/266948>.

author = {J. Battek, J. Perkal},
journal = {Applicationes Mathematicae},
language = {pol},
number = {4},
pages = {359-373},
title = {O pewnym zagadnieniu programowania liniowego},
url = {http://eudml.org/doc/266948},
volume = {5},
year = {1961},

AU - J. Battek
AU - J. Perkal
TI - O pewnym zagadnieniu programowania liniowego
JO - Applicationes Mathematicae
PY - 1961
VL - 5
IS - 4
SP - 359
EP - 373
LA - pol
UR - http://eudml.org/doc/266948
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.